# SDR ABXA20140827286

- Difficulty date: August 27, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T20559
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1175 RT INNER ROLLER ASSEMBLY MOUNTING BOLT NUTPLATES ARE CORRODED BETWEEN NUTPLATE & SKIN.  R & R CRACKED WEB SKIN PIECE AT STATION 1175 FRAME IN AFT LOWER CARGO IAW SRM 51-40-02.  SDR INFO CRACKED .050, PN 452T2055-9, PART NAME WEB, SN NSN, FS & BS LOC 1175 - 1175, STRINGER & WS LOC LBL 13 - RBL13.  ACFT WAS GNDED.
